Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant. Cramps, fibroids, bleeding and clots. Pap smear test done. Suggest?

I will be 18 weeks pregnant on Tuesday. My OB gave me a pap smear last Monday and tonight I feel crampy down low and had a tiny bit of blood and a very tiny clot. I have 2 fibroids and was on bedrest from 7 wks till 14 wks. I asked my doctor last Monday if the crampy feeling was normal. She said since it is my 2nd pregnancy is was normal. Should I wait till Monday to see her or go to the ER? Thanks for any info
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
The bleeding could be due to the fibroids. You have a high risk pregnancy due to the fibroids.Apart from that its normal. But you need to continue to take rest strictly. If you have just spotted once you can rest easy.Strict bed rest for you. If you start bleeding more,see your doctor immediately.
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor